# SDR AALA990918

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LIGHTNING STRIKE STATION 227.8 JUST BELOW STRINGER 17R.  CUT OUT DAMAGE.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 13A WITH PERMANENT FASTENERS.  (M)
